Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi im a 17 year old girl and ive had acne for the past 4 years but ive been getting spots since ive been 11. Its the usual story, ive tried everything including zinteryt, benzoyl peroxide, duac, lymecycline, tetracyline ( been on antibiotics for the past 2 years:smileys_n_people_15:) and also differin cream and 3 types of birth control. My acne was never on my cheeks until i started using birth control and now its only gotten progressively worse. Ive tries microgynon which gave me headaches, the implant which made things much worse and im on gedarel ( same as marvellon) for 4MONTHS NOW. So i dont know if i can still consider this a inital breakout. my skin got much better in month 3 and now month 4 it seems to have started again :( my gp was suppose to refer me to a dermatologist because i want accutane but its been  2 months and the letter hasnt come though and things are getting much worse, idk how to hold on im getting so depressed and even missing school when my exams are coming up, please help!

Edited by Dyingforclearskin
Link to comment
Share on other sites

Hi, 

How is your skin doing now? Are you still on gedarel? 

Im supposed to be starting it soon but I had never actually heard of it before my GP prescribed it. Have you noticed any improvement since your last post? 

Fingers crossed gor you, I completely know the feeling. 

Take care 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×